# SDR ANCF20231709027

- Difficulty date: September 17, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N557AV
- Make and model: Airbus A319-115
- Aircraft serial: 5057
- Aircraft time: 34,864 hours, 18,563 cycles
- Engine: Cfmint CFM565B43
- Engine time: 41,797 hours, 31,203 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Ecu
- Part number: 2123M56P04
- Part serial: LMDB2542
- Condition: Faulted
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF ABOVE 100 KNOTS DUE TO MASTER CAUTION ALERT THR LEVERS FAULT.    IAW AMM 73-29-00-710-040-B02 REV. 65 DATE: 01.AUG.2023 OPERATIONAL TEST OF THE FADEC 1 AND 2 CHANELS A/B ON THE GROUND  WITH ENGS NON MOTORING WAS PERFORMED SATISFACTORY. NO FAULTS RECORDED. IAW AMM 32-46-00740.001-A REV.65 DATE: 01.AUG.2023 BITE TEST OF THE BSCU 1 AND 2 WAS PERFORMED SATISFACTORY. NO FAULTS DETECTED. IAW TSM 05-50-00-810-825-A REV. DATE: 01.AUG.2023 VISUAL INSPECTION OF THE BRAKES BY BRAKE EMERGENCY APPLICATION AND OVERHEAT WAS PERFORMED SATISFACTORY. BRAKES AND WHEELS WERE FOUND OK
